Dr. Jia Li

Professor, Mathematical Sciences Department

Biography

Visit Dr. Jia Li's personal webpage

Dr. Jia Li's Curriculum Vitae


Education

  • Ph.D., Mathematics, University of Tennessee, 1987
  • M.S., Applied Mathematics, Huazhong University of Science and Technology, 1981

Honors & Awards

  • 2011 – 2016, NSF Research Grant, Modeling of Transgenic Mosquitoes and Genetically modified Bacteria in Preventing the Transmission of Mosquito-Borne Diseases, (PI)
  • 2011 – 2012, NSF Conference Grant, The 3rd International Conference on Mathematical Modeling and Analysis of Population in Biological Systems, (Co-PI)
  • 2009 – 2010, NSF Conference Grant, The 2nd International Conference on Mathematical Modeling and Analysis of Population in Biological Systems, (PI)
  • 2007 – 2008, NSF Conference Grant, The International Conference on Mathematical Modeling and Analysis of Population in Biological Systems, (Co-PI) 14
  • 2007, Dragoon Technologies, Inc./Formulated Questions as Mathematical Problems (PI)
  • 2004 – 2009, NSF Research Grant, Modeling the Impact of Releasing Genetically Altered Mosquitoes in Preventing the Transmission, (PI)
  • 2004 – 2007, NSF Equipments Grant (Co-PI)
  • 2002, Department of Energy/University of California Contract, Advancing the Technology Base for Rapidly Responding to Biological Threats from Infectious Diseases, (PI)
  • 2001, Honorary Professor, Northern China University, Taiyuan, China
  • 2000, Guest Professor, Xian Jiaotong University, Xian, China
  • 1998, UAH Foundation Outstanding Research and Creative Achievement Award
  • 1994 – 1998, NSF Grant, U.S. Bulgaria Cooperative Research, (PI)
  • 1992 – 2004, Los Alamos National Laboratory Summer Research Support
  • 1991, 94, 95, 98, NSF/EPSCoR in Alabama Grants
  • 1989 – 1991, Los Alamos National Laboratory Postdoctoral Fellowship
  • 1987, 1986/87 Academic Achievement Award of the Department of Mathematics at UTK
  • 1984 – 1987, UTK and ORNL Science Alliance Fellowship

Publications

Juping Zhang, Chan Yang, Zhen Jin, and Jia Dynamics analysis of SIR epidemic model with correlation coefficients and clustering coefficient in networks, J. Theor. Biol., 449 (2018), 1-13.

Yang Li and Jia Li, Discrete-time models for releases of sterile mosquitoes with Beverton-Holt-type of survivability, Ricerche di Mat., 67 (2018), 141-162.

Xuejuan Lu, Shaokai Wang, Shengqiang Liu, and Jia Li, An SEI Infection model incorporating media impact, Math. Biosci. Eng., 14 (2017), 1317-1335.

Fengqin Zhang, Jianquan Li, and Jia Li, Epidemic characteristics of two classic SIS models with disease-induced death, J. Theor. Biol., 424 (2017), 73-83.

Jia Li, New revised simple models for interactive wild and sterile mosquito populations and their dynamics, J. Biol. Dynam., 11(S2) (2017), 316–333.

Jia Li, Liming Cai, and Yang Li, Stage-structured wild and sterile mosquito population models and their dynamics, J. Biol. Dynam. 11(S1) (2017), 79-101.

Mingzhan Huang, Xinyu Song, and Jia Li, Modeling and analysis of impulsive releases of sterile mosquitoes, J. Biol. Dynam., 11 (2017), 147-171.

Bing Li, Shengqiang Liu, and Jin'an Cui, and Jia Li, A Simple predator-prey population model with rich dynamics, Appl. Sci. 6 (2016), 151.

  • Jia Li and Zhiling Yuan, Modeling releases of sterile mosquitoes with different strategies, J. Biol. Dynam., 9 (2015), 1-14.
  • Xuejuan Lu, Lulu Hui, Shengqiang Liu, and Jia Li, A mathematical model for HTLV-I infection with two time delays, Math. Biosci. Eng., 12 (2015), 431-449.
  • Cai, Liming, Shangbing Ai, and Jia Li. "Dynamics of mosquitoes populations with different strategies for releasing sterile mosquitoes." SIAM Journal on Applied Mathematics 74.6 (2014): 1786-1809.
  • (With Cuihong Yang), Dynamics of interactive mosquito populations with two transgenes,
  • J. Biol. Sys., 21: 1340003,1-21. (2013)
  • (with A. K. Misra and Anupama Sharma), A mathematical model for control of vector borne diseases through media campaigns, Discrete and Continuous Dynamical Systems, Series B, 18: 1909-1927. (2013)
  • Simple discrete-time malarial models, J. Diff. Eqns. Appl., 19: 649-666. (2013)
  • (with Shangbing Ai and Junliang Lu), Mosquito-stage-structured malaria models and their global dynamics, SIAM, J. Appl. Math., 72: 1223-1237. (2012)

For a complete list of publications, view Dr. Jia Li's Curriculum Vitae.